# SDR DHL2004803514

- Difficulty date: March 25, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 79,338 hours, 29,421 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Part time: 79,338 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CTR L/E LWR PART INTERNAL DOUBLER CRACKED 0.500 AT XFS 335.250.  REMOVED CRACKED DOUBLER IAW DC8 SRM 57-1-0 PG 1, SRM 51-1-21 PG 1.  FABRICATED NEW DOUBLER (7075-T6AL 0.090) IAW SRM 57-3-3 PG 14.  CLEANED, TREATED AND PRIMED AREA AND DOUBLER IAW SRM 51-1-8B.  INSTALLED NEW DOUBLER IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 9.
